# SDR AALA202407095278

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 56,293 hours, 38,667 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavator E Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LAV E LOCK STICKING, LOCKING PEOPLE IN. LUBRICATED DOOR LOCK. OPS CHECK GOOD. REF AMM 38-30.
